# SDR W8PA971367

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LENS IS MISSING.  REPLACED LEFT OVERWING EXIT SIDEWALL LIGHT ASSY.  OPS CHECK GOOD.  (X)
